Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe migraine headache after using Periogen for tartar control, stopped after discontinuing. Is it side effects ?

I started using periogen for tartar control 2 weeks ago and used exactly as directed. I awoke with a severe migraine headache after the 2 weeks and Periogen was the only change in my daily routine so I stopped using it. The headaches have stopped and I wondered if this is a reported side effect. I eat healthy, exercise 5-6x per week, and take no other medication . I m 60 years old.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear efreedland,
Periogen is not reported to be associated with any such sideeffects like Migrane. Occurence of Migrane during usage of periogen was merely a Co-incidence. Migrane can be eggravated because of certain environmental factors like weather, Temperature, pollution, sound, light etc.
Migrane headaches are usually episodic in nature and you may experience similar pain sometime in future , it is advisable to recognize the aggravating factor and avoid it as much as possible.
Incase of severe migrane headache you can use Sumatriptan 25 mg, if usual painkillers are not effective.
Take care.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor